# SDR 2006FA0000441

- Difficulty date: April 17, 2006
- Submitted: May 5, 2006
- Operation: General aviation
- Aircraft: N58946
- Make and model: Cessna 182P
- Aircraft serial: 18262417
- Engine: Cont O470*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH48110
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING STUD TOO LONG, APPROX .200 LONGER.  INSTALLED OIL FILTER AFTER OIL CHANGE, RAN ENGINE TO LEAK CHECK AND LOST ALMOST 2 QTS OF OIL.  INVESTIGATION FOUND THAT THE OIL FILTER STUD WAS TOO LONG CAUSING THE FILTER TO TORQUE BEFORE SEAL TOUCHED FLANGE, LEAVING .050 GAP.  REPLACED FILTER WITH SAME PN BUT WITH SHORTER STUD AND LEAK CHECKED, OK.  (K)
